Table of Contents
International Journal of Combinatorics
Volume 2016, Article ID 8939182, 5 pages
http://dx.doi.org/10.1155/2016/8939182
Research Article

Groups Containing Small Locally Maximal Product-Free Sets

Birkbeck, University of London, London, UK

Received 19 July 2016; Accepted 15 September 2016

Academic Editor: Laszlo A. Szekely

Copyright © 2016 Chimere S. Anabanti and Sarah B. Hart. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chimere S. Anabanti and Sarah B. Hart, “Groups Containing Small Locally Maximal Product-Free Sets,” International Journal of Combinatorics, vol. 2016, Article ID 8939182, 5 pages, 2016. https://doi.org/10.1155/2016/8939182.